# SDR CA080122009

- Difficulty date: January 20, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 10706
- Condition: Corroded
- Location: Gps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GPS ANTENNA WAS REPLACED DUE TO NO SIGNAL TO UNS-1K FMS. UPON REMOVING ANTENNA FROM FUSELAGE (UPPER COCKPIT ROOF), FOUND HEAVY CORROSION ON ANTENNA AND SOME CORROSION ON FUSELAGE SKIN. A QUICK REVIEW OF THE RECORDS SHOWS THAT THIS ANTENNA WAS LIKELY INSTALLED AT THE FACTORY (2001) THERE WAS NO SEALANT UNDER THE ANTENNA AND NO GASKET MATERIAL EITHER. THERE WAS SOME SEALANT AROUND THE EDGE. THE CO-AX CONNECTER WAS ALSO CORRODED. REPLACED ANTENNA, CLEANED, ETCHED, ALODINED AND PRIMED THE SKIN AND RETURNED A/C TO SERVICE. (TC NR 20080122009)
